# SDR DLM88080207

- Difficulty date: February 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 41,720 hours, 31,098 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2610 · Detection System
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DURING FLT AT FL370, SMELLED SMOKE IN ACFT CABIN AND COCKPIT.  AFT LEFT SMOKE DETECTOR WENT OFF W/SIGNIFICANT HAZE IN CABIN.  RAN SMOKE FUMES CHECK LIST.  LANDED IN KCHS.  T/S PER M/M 05-50-01.  RAN ENGINE AT HIGH POWER.  PERFORMED DUCT BURNOUT PER OP 5089 AND 5088.  FOUND HYD SYSTEM OVERSERVICED AND OVERFLOW BOTTLES FULL.  DRAINED LEFT AND RT HYD SYSTEM TO PROPER LEVEL EMPTIED OVERFLOW BOTTLES.  FOUND HYD LEAK AT AUX PUMP RESEATED LINE, LK CKS GOOD.  APU INLET CLEAN ENGINE INTAKE CLEANED, NO SMELL OR SMOKE NOTED IN CABIN.
